RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Subscription

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Sibirsk. Mat. Zh.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Sibirsk. Mat. Zh., 2012, Volume 53, Number 3, Pages 627–632 (Mi smj2350)  

On deformation of Riemannian metrics quadratic in the Ricci tensor

A. N. Plotnikova

Sobolev Institute of Mathematics, Siberian Branch of the Russian Academy of Sciences, Novosibirsk

Abstract: We prove a theorem on the short-time existence of a flow quadratic in the Ricci tensor for Riemannian metrics on compact manifolds under certain conditions. Also, we construct formulas of the deformation of the Ricci curvature tensor for this flow.

Keywords: Riemannian metric, Ricci curvature, De Turk trick, linearization.

Full text: PDF file (254 kB)
References: PDF file   HTML file

English version:
Siberian Mathematical Journal, 2012, 53:3, 502–506

Bibliographic databases:

UDC: 515.16+517.988.63+517.957
Received: 07.06.2011

Citation: A. N. Plotnikova, “On deformation of Riemannian metrics quadratic in the Ricci tensor”, Sibirsk. Mat. Zh., 53:3 (2012), 627–632; Siberian Math. J., 53:3 (2012), 502–506

Citation in format AMSBIB
\Bibitem{Plo12}
\by A.~N.~Plotnikova
\paper On deformation of Riemannian metrics quadratic in the Ricci tensor
\jour Sibirsk. Mat. Zh.
\yr 2012
\vol 53
\issue 3
\pages 627--632
\mathnet{http://mi.mathnet.ru/smj2350}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2978579}
\transl
\jour Siberian Math. J.
\yr 2012
\vol 53
\issue 3
\pages 502--506
\crossref{https://doi.org/10.1134/S0037446612020309}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000307396200011}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-84863219131}


Linking options:
  • http://mi.mathnet.ru/eng/smj2350
  • http://mi.mathnet.ru/eng/smj/v53/i3/p627

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Сибирский математический журнал Siberian Mathematical Journal
    Number of views:
    This page:132
    Full text:47
    References:24
    First page:2

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020